# SDR WVER2012092350502

- Difficulty date: September 23, 2012
- Submitted: September 23, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 25,310 hours, 17,628 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Damaged
- Location: Zone 300
- Part time: 25,310 hours, 17,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE AREA FORWARD FIREWALL APU BAY HAS HOLE THROUGH FIREWALL SKIN ON RIGHT SIDE FS 1200.00 JUST ABOVE WATER LINE 97.50.
